# SDR SIMA20120629005

- Difficulty date: June 29, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 18,181 hours, 15,323 cycles
- System (JASC): 3160 · Central Display
- Part: Bezel
- Part number: 7014331921
- Part serial: 98111665
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3941 THE CREW REPORTED THAT WHILE DESCENDING THROUGH FL185, WHEN SETTING NEW ALTIMETER SETTING WITH ALTIMETER BEZEL, BOTH PRIMARY ALTIMETERS FAILED W/RED X'S AND ASEL DASHED OUT.  CAME BACK TEMPORARILY WHEN STD BUTTON WAS PRESSED.  NO EICAS MSGS PRESENT.  ALL OTHER ADC INFO PRESENT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CAPT'S PFD BEZEL.  THE OPERATIONAL CHECKS WERE GOOD IAW EMB 145 AMM 342202.  ADC 1 AND 2 OPERATIONAL CHECKS GOOD IAW EMB 145 AMM 34-15-00.  AIRCRAFT IS RVSM ELIGIBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
